RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 2, страницы 245–250 (Mi rcd131)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Heisenberg Model in Pseudo-Euclidean Spaces

Božidar Jovanović

Mathematical Institute SANU, Serbian Academy of Sciences and Arts, Kneza Mihaila 36, 11000 Belgrade, Serbia

Аннотация: We construct analogues of the classical Heisenberg spin chain model (or the discrete Neumann system), on pseudo-spheres and light-like cones in the pseudo-Euclidean spaces and show their complete Hamiltonian integrability. Further, we prove that the Heisenberg model on a light-like cone leads to a new example of the integrable discrete contact system.

Ключевые слова: discrete Hamiltonian and contact systems, the Lax representation, complete integrability

Финансовая поддержка Номер гранта
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174020
The research was supported by the Serbian Ministry of Science Project 174020, Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.1134/S1560354714020075

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J55, 37J35
Поступила в редакцию: 14.01.2014
Принята в печать:07.03.2014
Язык публикации: английский

Образец цитирования: Božidar Jovanović, “Heisenberg Model in Pseudo-Euclidean Spaces”, Regul. Chaotic Dyn., 19:2 (2014), 245–250

Цитирование в формате AMSBIB
\RBibitem{Jov14}
\by Bo{\v z}idar~Jovanovi{\'c}
\paper Heisenberg Model in Pseudo-Euclidean Spaces
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 2
\pages 245--250
\mathnet{http://mi.mathnet.ru/rcd131}
\crossref{https://doi.org/10.1134/S1560354714020075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3189260}
\zmath{https://zbmath.org/?q=an:1335.37045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334198000007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd131
  • http://mi.mathnet.ru/rus/rcd/v19/i2/p245

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей

    Эта публикация цитируется в следующих статьяx:
    1. B. Jovanovic, V. Jovanovic, “Geodesic and billiard flows on quadrics in pseudo-Euclidean spaces: L-A pairs and Chasles theorem”, Int. Math. Res. Notices, 2015, no. 15, 6618–6638  crossref  mathscinet  zmath  isi  scopus
    2. B. Jovanovic, V. Jovanovic, “Contact flows and integrable systems”, J. Geom. Phys., 87 (2015), 217–232  crossref  mathscinet  zmath  isi  scopus
    3. B. Jovanovic, V. Jovanovic, “Virtual billiards in pseudo-Euclidean spaces: discrete Hamiltonian and contact integrability”, Discret. Contin. Dyn. Syst., 37:10 (2017), 5163–5190  crossref  mathscinet  zmath  isi  scopus
    4. B. Jovanovic, “Billiards on constant curvature spaces and generating functions for systems with constraints”, Theor. Appl. Mech., 44:1 (2017), 103–114  crossref  isi  scopus
    5. B. Jovanović, V. Jovanovic, “Heisenberg Model in Pseudo-Euclidean Spaces II”, Regul. Chaotic Dyn., 23:4 (2018), 418–437  mathnet  crossref  mathscinet
  • Просмотров:
    Эта страница:68
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019